# SDR ASAA2022110240595

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,642 hours, 17,278 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1881
- Condition: Inoperative
- Location: Fuel Qty
- Part time: 9,885 hours, 3,134 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RE FUELER REPORTS CENTER TANK INDICATOR INOP. GROUNDED - YES. REMOVED AND REPLACED CENTER REFUEL PNL INDICATOR REF B737-800 AMM 28-41-61.
